Childhood Diseases

Posted by: Sasha | 2010-06-24


kindly help

Good Morning doc. My 17 month old son was admitted last week tues for bronco pneumonia he was fortunately discharged on sat. He was put on demazin, preflam and bisolvin. He''s however been coughing non-stop since sunday and has now developed post nasal drip. Sometimes he coughs and vomits at the same time. Ive put him off demazin, bisolvin and preflam as this is past the 7days mark. He is now on nectadyn and adco flu pain. Do I need to worry? I can only see his paed on saturday and need something that can relief him in the meantime. Your response is greatly appreciated.

Expert's Reply



Your son is getting a double dose of stimulants in the Adco-Flupain and in the Demazin so these should be stopped. He has not responded to the Preflam which is a cortisone and indeed has not responded to any of his other medicines. From your description here I suspect that your son has whooping cough. Continue giving him the Bisolvon and the Nectadyn cough mixture but these medicines will only help a little. When you see your paediatrician on Saturday inform him/her that your son may have whooping cough.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.